# SDR AALA960001

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1768D
- Make and model: Doug MD-11
- Aircraft serial: 48436
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Printer
- Part number: 4971262
- Condition: Defective
- Location: Ctr Pedestal
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LHR - FLT T0142 - EN ROUTE JFK/LHR DURING CRUISE, SMOKE NOTED COMING FROM ACARS PRINTER FOLLOWED BY ACARS CIRCUIT BREAKER TRIP.  SMOKE DISSIPATED AFTER CIRCUIT BREAKER TRIP AND AIRCRAFT PROCEEDED TO LHR LANDING WITHOUT INCIDENT.  PLACARDED ACARS PRINTER INOP AND AIRCRAFT RETURNED TO SERVICE.  SUBSEQUENTLY REPLACED ACARS PRINTER.  SYSTEM GROUND CHECKED NORMAL OPERATION AND PLACARD REMOVED.  (X)
